Nausea, esophageal spasms
Posted 04 January 2013 - 03:59 AM
I have quite a of dysphagia. Could two missed missed doses of 1/2 tab 25/100 between noon and six PM have caused spasms in my esophagus? Since nothing has helped, that's the only theory I have. Please respond ASAP because you will probably answer around 4 AM PST. Thank you.
I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.
Posted 04 January 2013 - 08:13 AM
Usually missing sinemet does not cause spasms, but in some cases could impact swallowing.
You may want to crush the tablets, take the parcopa dissolvable sinemet or ask about a temporary NG tube they can place to get medications down (a tube through the nose into the stomach).
Feel better soon.
Michael S. Okun, M.D.
Author of Amazon Kindle, Paperback and Audio of 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips
Posted 21 January 2013 - 02:26 AM
Have you been diagnosed with spasms? I have the same symptoms and I thought it was gastroperesis. I am having esophageal spasms test on 12/13. But gastric emptying tests came back negative. Can you tell me more about your symptoms and what you have been through?
Edited by Gerry22, 11 January 2014 - 01:01 AM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users